# SDR C2XA09RI178

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 22,430 hours, 16,970 cycles
- System (JASC): 2300 · Communications System
- Part: Transponder
- Part number: 7510700726
- Part serial: 04129027
- Condition: Malfunctioned
- Location: Comm Sys
- Part time: 11,276 hours, 7,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2061 - EWR - FLIGHT CREW REPORTED COMM NR 1 WAS LOST DURING FLIGHT - COULD NOT TRANSMIT.  EWR MX PERFORMED ELECTRICAL RESET FOR COMM NR 1 AND PERFORMED OPERATIONAL CHECK OF THE SYSTEM SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
